# SDR HEEA079324

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,499 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 7630103901102
- Part serial: 112
- Condition: Worn
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INTAKE ACTUATOR HAS SLOP IN GEARS DUE TO WEAR CAUSING A DELAY IN ENGINE RESPONSE WHEN "BEEPED".
